# SDR SWAA000099540

- Difficulty date: July 11, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 50,373 hours, 33,736 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEAR FWD TRUNNION FITTING UPPER O/B LUG; O/B FACE HAS CORROSION / ACCOMPLISHED E.A.1-A57-3246 AND MT 757-RCB-04-01 ON FWD TRUNNION FITTING UPPER O/B LUG (SPOT FACED) REF. D&M ENTERPRISES A/R W.O. SSR#1232
